MAUDE Adverse Event Report: AESCULAP AG AS COLUMBUS REV FEM.SPACER POST.F5 10MM; AUGMENTATION IMPLANTS COLUMBUS

AESCULAP AG AS COLUMBUS REV FEM.SPACER POST.F5 10MM; AUGMENTATION IMPLANTS COLUMBUS
Model Number NR575Z
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Implant Pain (4561)
Date of Event 10/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to aesculap inc.That a as columbus rev fem.Spacer post.F5 10mm (part#: nr575z) was implanted on (b)(6) 2023.According to the complainant the patient was infected and required a revision procedure.Reportedly the revision was performed on (b)(6) 2024.No further complications were reported as a result of the revision.The adverse event is filed under aic reference: (b)(4).Associated medwatch reports: 2916714-2024-00162 (aic reference no.(b)(4), 2916714-2024-00165 (aic reference no.(b)(4), 2916714-2024-00166 (aic reference no.(b)(4), 2916714-2024-00167 (aic reference no.(b)(4), 2916714-2024-00168 (aic reference no.(b)(4), 2916714-2024-00169 (aic reference no.(b)(4), 2916714-2024-00171 (aic reference no.(b)(4), 2916714-2024-00173 (aic reference no.(b)(4), 2916714-2024-00174 (aic reference no.(b)(4), 2916714-2024-00175 (aic reference no.(b)(4).
 
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for the available lot number; the device was found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
AS COLUMBUS REV FEM.SPACER POST.F5 10MM
Common Device Name
AUGMENTATION IMPLANTS COLUMBUS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key20560942
Report Number2916714-2024-00172
Device Sequence Number15669889
Product Code JWH
UDI-Device Identifier04046963177416
UDI-Public(01)04046963177416(11)220627(17)320626(10)52771153
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
Report Date (Section F) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNR575Z
Device Catalogue NumberNR575Z
Device Lot Number52771153
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/09/2024
Device Age27 MO
Event Location Hospital
Date Report to Manufacturer10/09/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date11/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA10/29/2024